# SDR 96UAL900416

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7254U
- Make and model: Boeing 727222
- Aircraft serial: 21401
- Engine: Pwa JT8D15
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Aft Fuselage
- Component: Airesrch, 2040751
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOISE FROM CONTROL CABIN AIR CONDITIONING GASPER OUTLETS WITH LT PACK ON.  LEFT PACK HAS VIBRATIONS AND ODOR AT COLD SETTINGS.  SUPPLEMENTAL DATA UPDATE:  REPLACED LEFT AIR CYCLE MACHINE DUE TO FROZEN.
